| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The implant housing had shifted and the patient's understanding had deteriorated.The implant was damaged during the reposition surgery, therefore the user was reimplanted with a new device.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
The implant housing had shifted and the patient's understanding had deteriorated.The implant was damaged during the reposition surgery, therefore the user was reimplanted with a new device.Additionally, some electrodes migrated out of the cochlea.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device defect or damage, which has been present whilst implanted.Mechanical damages found are attributable to the revision surgery.According to the information received from the field the recipient underwent a re-positioning surgery due to a migration of the implant housing from its intended position.During the revision surgery the device was damaged and explanted.Further the electrode was found partially migrated out of cochlea.In addition, in situ measurements before the revision surgery showed two channels with hi status due to undetermined reasons.This is a final report.